# SDR CA101104014

- Difficulty date: October 25, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 24,636 hours
- Engine: Walter M601E11
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Roll Pin
- Part number: C3FF3093
- Condition: Sheared
- Location: Seat Control
- Part time: 24,779 hours
- Component: Pan Assy, Dhav
- Component part number: C3FF15817
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEAT HEIGHT LOCK PIN FOUND SHEARED MID SHAFT AT ROLL PIN STOP LOCATION.  LOCK PIN REPLACED WITH NEW UNIT.
